# SDR SWAA2023052441423

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.REPAIRABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL;FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART WILL BE REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 PARAG 9.;[03] REMOVED DAMAGED GUSSET PER SRM 51-40-02.;[04] RECEIVED;LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-5;LOT#1524012-4;PER SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS 1-4 AND MEASUREMENT TABLE. OK TO INSTALL GIVEN;[06] INSTALLED NEW GUSSET AT BS500D S-19R;WL193;PER SRM 51-40-02 AND DWG#143A7902.;[07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED MEASUREMENTS.
